# SDR SA07042

- Difficulty date: June 20, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Pressure Switch
- Part number: 4951985
- Condition: Inoperative
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

MCO  FLT 1576  EN ROUTE FLL TO CLT - DURING ORIGINATION OF FLIGHT, THE NUMBER ONE GENERATOR FAILED.  THE FLIGHT CONTINUED WITH THE APU GENERATOR ON-LINE, AND ALTITUDE RESTRICTIONS.  WHILE STILL SOUTH OF MCO, THE APU AUTO-SHUTDOWN WITH AN -LP FUEL VALVE FAULT-.  THE FLIGHT DIVERTED TO MCO AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NUMBER ONE ENGINE IDG AND THE APU LO OIL PRESSURE SWITCH.  OPERATIONALLY AND LEAK CHECKED OK.
